Show simple item record

Files in this item


Item metadata

dc.contributor.authorEnderling, Heiko
dc.contributor.authorChaplain, Mark A. J.
dc.identifier.citationEnderling , H & Chaplain , M A J 2014 , ' Mathematical modeling of tumor growth and treatment ' , Current Pharmaceutical Design , vol. 20 , no. 30 , pp. 4934-4940 .
dc.identifier.otherPURE: 206432506
dc.identifier.otherPURE UUID: 0430b227-525f-4c9c-a1b8-e050b64f571c
dc.identifier.otherRIS: urn:4EA3D9AA2D70D8AA4A0F744011FF684D
dc.identifier.otherScopus: 84906217098
dc.identifier.otherORCID: /0000-0001-5727-2160/work/55378874
dc.description.abstractUsing mathematical models to simulate dynamic biological processes has a long history. Over the past couple of decades or so, quantitative approaches have also made their way into cancer research. An increasing number of mathematical, physical, computational and engineering techniques have been applied to various aspects of tumor growth, with the ultimate goal of understanding the response of the cancer population to clinical intervention. So-called in silico trials that predict patient-specific response to various dose schedules or treatment combinations and sequencing are on the way to becoming an invaluable tool to optimize patient care. Herein we describe fundamentals of mathematical modeling of tumor growth and tumor-host interactions, and summarize some of the seminal and most prominent approaches.
dc.relation.ispartofCurrent Pharmaceutical Designen
dc.rights© 2014, Publisher / the Author(s). This work is made available online in accordance with the publisher’s policies. This is the author created, accepted version manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at /
dc.subjectOrdinary differential equationsen
dc.subjectPartial differential equationen
dc.subjectTumor modellingen
dc.subjectRC0254 Neoplasms. Tumors. Oncology (including Cancer)en
dc.subjectQA Mathematicsen
dc.subjectQH301 Biologyen
dc.titleMathematical modeling of tumor growth and treatmenten
dc.typeJournal articleen
dc.contributor.institutionUniversity of St Andrews.Applied Mathematicsen
dc.description.statusPeer revieweden

This item appears in the following Collection(s)

Show simple item record